Translator Disclaimer
March 2019 Biharmonic orbits of isotropy representations of symmetric spaces
Shinji Ohno
Kodai Math. J. 42(1): 48-63 (March 2019). DOI: 10.2996/kmj/1552982505

Abstract

In this paper, we give a necessarly and sufficient condition for orbits of linear isotropy representations of Riemannian symmetric spaces are biharmonic submanifolds in hyperspheres in Euclidean spaces. In particular, we obtain examples of biharmonic submanifolds in hyperspheres whose co-dimension is greater than one.

Citation

Download Citation

Shinji Ohno. "Biharmonic orbits of isotropy representations of symmetric spaces." Kodai Math. J. 42 (1) 48 - 63, March 2019. https://doi.org/10.2996/kmj/1552982505

Information

Published: March 2019
First available in Project Euclid: 19 March 2019

zbMATH: 07081612
MathSciNet: MR3934612
Digital Object Identifier: 10.2996/kmj/1552982505

Rights: Copyright © 2019 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.42 • No. 1 • March 2019
Back to Top